# SDR P5CA9600255

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Punctured
- Location: Left Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE IN LEFT WING LEADING EDGE, LOWER SURFACE AT OUTBOARD HINGE OF VARIABLE CAMBER FLAP.  REPAIRED IAW SRM 51-24-11.
